# SDR T17A20200811045

- Difficulty date: December 11, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N470CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK536
- Aircraft time: 8,146 hours, 6,086 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER TR DOOR INBOARD BRACKET CRACKED.  REMOVED AND INSTALLED SERVICEABLE.  REPAIRED TR UPPER DOOR IN ACCORDANCE WITH NORDAM THRUST REVERSER ASSEMBLY COMPONENT MAINTENANCE MANUAL 78-30-07.
